# SDR ERAA20140007

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 20,950 hours, 32,053 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1005240731
- Part serial: 1224
- Condition: Failed
- Location: Te Flap
- Part time: 5,830 hours, 9,963 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER FFRUI PARKED ACFT AT GATE & FOUND SMOKE PRESENT IN CABIN SECTION.  THE SMELL WAS ACRID.  REPLACED FLAP MOTOR, INSTALLED OVERHAULED FLAP MOTOR ASSEMBLY, SYS RIGGED.  OK FOR SERVICE IAW MM 27-50-00.
